# SDR 9718289915

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS BETWEEN ROWS 13 AND 14 INOPERATIVE.  RESEATED BATTERIES.  OPERATIONAL CHECK NORMAL.
